# SDR COMA0760667

- Difficulty date: November 23, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 18,542 hours, 25,050 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Heat Exchanger
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 5473 - CABIN ALT CAUTION MESSAGE FOLLOWED BY CABIN ALT WARNING MESSAGE AFTER LEVELING OFF AT FS 240.  QRH FOLLOWED FOR BOTH MSGS, CONTINUED DESCENT INTO MCO AND LANDED SAFELY.  FOUND RIGHT DUAL HEAT EXCHANGER PRIMARY INLET DUCT DISCONNECTED.  RECONNECTED DUCT WITH SERVICEABLE CLAMP.  OPS CHECK GOOD.
